# SDR SWIA200110355

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 26,975 hours, 30,854 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Loose
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED ON CLIMB THROUGH 10,000 FEET.  LIGHT WENT OUT ON DESCENT WHILE SLOWING.  RETURNED TO FAT.  FOUND 1 CAMLOCK ON INBOARD FUEL SERVICE DOOR LOOSE.  RESECURED CAMLOCK AND INSPECTED ALL SERVICE DOORS MICROSWITCHES.  NO FAULTS FOUND.  WARNING SYSTEM CHECKS GOOD.
